# SDR UIEA2020050700953

- Difficulty date: May 5, 2020
- Submitted: May 7, 2020
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 87,712 hours, 21,946 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Air Duct
- Condition: Contaminated
- Location: Ac Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNT OIL SMELL FROM AIR CONDITIONING SYSTEM WHEN THROTTLES ADVANCED FOR DEPARTURE AND ON DESCENT DURING 16K.( PER CUSTOMER REQUEST, PERFORMED REMOVAL OF OIL CONTAMINATION PER B767 AMM 21-00-201 FROM THE AIR CONDITIONING AND PNEUMATIC SYSTEMS, VISUALLY INSPECTED RAM AIR INLETS AND L & R PACK BAYS AFTERWARDS IAW AMM 21-00-00. NO BURNT OIL SMELLS NOTED AND NO DISCREPANCIES FOUND. MCC NOTIFIED. )
